By Topic

Link dynamics in MANETS restricted node mobility: modeling and applications

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Xianren Wu ; Univ. of California at Santa Cruz, Santa Cruz, CA, USA ; Sadjadpour, H.R. ; Garcia-Luna-Aceves, J.J.

We present statistical models to accurately evaluate the distribution of the lifetime of wireless links in a mobile ad hoc network (MANET) in which nodes move randomly within constrained areas. We show that link lifetime can be computed through a two-state Markov model and further apply the computed statistics to the optimization of segmentation schemes of an information stream. Summarizing all these results, we further provide a comprehensive analysis on throughput, delay, and storage requirements for MANETs with restricted node mobility.

Published in:

Wireless Communications, IEEE Transactions on  (Volume:8 ,  Issue: 9 )